# SDR ASOA03376

- Difficulty date: August 16, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOORBEAMS AT LEFT ADN RIGHT 9 AND 27 BETWEEN FS 280 AND FS 409 PLUS 5 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FLOORBEAMS AT LEFT AND RIGHT 9 AND 27 BETWEEN FS 280 AND FS 409 PLUS 5 IAW ASA EO 600-53-0052.  (M)
